Alert archive / Wisconsin / Flood Watches in 2013

Flood Watch 2, NWS Green Bay, WI

April 16, 201316 counties in Wisconsin

NWS Green Bay, WI issued this flood watch at Apr 16, 2013, 2:54 PM CDT for 16 counties in Wisconsin. It took effect at Apr 17, 2013, 7:00 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2013, 2:54 PM CDT (19:54 UTC)
In effect from
Apr 17, 2013, 7:00 PM CDT
Expired
Apr 18, 2013, 10:52 AM CDT
In force
16 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

265 
WGUS63 KGRB 161954
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
254 PM CDT TUE APR 16 2013

...HEAVY RAIN POSSIBLE WEDNESDAY EVENING INTO THURSDAY NIGHT...

.A DEVELOPING STORM SYSTEM TRACKING FROM THE CENTRAL PLAINS INTO
SOUTHEAST WISCONSIN FROM WEDNESDAY EVENING INTO THURSDAY WILL
PRODUCE 1 TO 2 INCHES OF RAIN BY THURSDAY EVENING. THE HIGHEST
AMOUNTS ARE EXPECTED SOUTHEAST OF A LINE FROM OCONTO TO WAUTOMA.
LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITH THUNDERSTORMS.

MOST RIVERS OVER CENTRAL AND EAST CENTRAL WISCONSIN ARE NEAR OR
JUST BELOW FLOOD STAGE LEVELS. THE COMBINATION OF RAIN...ADDITIONAL
REMAINING SNOW MELT AND A SLOWLY DEPARTING FROST WILL INCREASE RUN
OFF. RIVERS AND STREAMS WILL BE ON THE INCREASE THIS WEEK WITH THE
ADDITIONAL RAINFALL.

WIZ020>022-030-031-035>040-045-048>050-073-074-170500-
/O.NEW.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
254 PM CDT TUE APR 16 2013

...FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL 
  WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA 
  AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND 
  WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... 
  MENOMINEE...NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN 
  MARINETTE...SOUTHERN OCONTO AND WAUPACA. 

* FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING

* HEAVY RAIN WITH AMOUNTS UP TO 2 INCHES WILL COMBINE WITH REMAINING
  SNOW AND FROST TO PRODUCE ABOVE NORMAL RUNOFF.

* MANY RIVERS AND STREAMS WILL LIKELY REACH OR EXCEED FLOOD STAGE
  BY THURSDAY. PONDING OF WATER IN LOW LYING AREAS WILL ALSO BE
  POSSIBLE WITH THE ANTICIPATED FORECAST RAINFALL AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

EB/TH/MC
8 follow-up statements
823 
WGUS63 KGRB 170133
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
833 PM CDT TUE APR 16 2013

...HEAVY RAIN POSSIBLE WEDNESDAY EVENING INTO THURSDAY NIGHT...

.A DEVELOPING STORM SYSTEM TRACKING FROM THE CENTRAL PLAINS INTO
SOUTHEAST WISCONSIN FROM WEDNESDAY EVENING INTO THURSDAY WILL
PRODUCE 1 TO 2 INCHES OF RAIN BY THURSDAY EVENING. THE HIGHEST
AMOUNTS ARE EXPECTED SOUTHEAST OF A LINE FROM WAUTOMA TO OCONTO.
LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITH THUNDERSTORMS.

MOST RIVERS OVER CENTRAL AND EAST CENTRAL WISCONSIN ARE NEAR OR
JUST BELOW FLOOD STAGE LEVELS. THE COMBINATION OF RAIN...
ADDITIONAL REMAINING SNOW MELT AND A SLOWLY DEPARTING FROST WILL
INCREASE RUNOFF. RIVERS AND STREAMS WILL BE ON THE INCREASE THIS
WEEK WITH THE ADDITIONAL RAINFALL.

WIZ020>022-030-031-035>040-045-048>050-073-074-171100-
/O.CON.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
833 PM CDT TUE APR 16 2013

...FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH
FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN 
  EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...
  NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE...
  SOUTHERN OCONTO AND WAUPACA. 

* FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING

* HEAVY RAIN WITH AMOUNTS UP TO 2 INCHES WILL COMBINE WITH MELTING
  SNOW TO PRODUCE ABOVE NORMAL RUNOFF.

* MANY RIVERS AND STREAMS WILL LIKELY REACH OR EXCEED FLOOD STAGE
  BY THURSDAY. PONDING OF WATER IN LOW LYING AREAS WILL ALSO BE
  POSSIBLE WITH THE ANTICIPATED RAINFALL AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
TSK
686 
WGUS63 KGRB 170946
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
446 AM CDT WED APR 17 2013

...HEAVY RAIN POSSIBLE THE NEXT COUPLE DAYS...

.A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE PLAINS WILL
TRACK TO SOUTHEAST WISCONSIN BY TOMORROW AFTERNOON. ABUNDANT
MOISTURE FORM THE GULF OF MEXICO WILL BE DRAWN INTO THE REGION BY
THE STORM...SETTING THE STAGE FOR HEAVY RAINFALL.

WIZ020>022-030-031-035>040-045-048>050-073-074-171630-
/O.CON.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
446 AM CDT WED APR 17 2013

...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN 
  EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...
  NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE...
  SOUTHERN OCONTO AND WAUPACA. 

* FROM THIS EVENING THROUGH FRIDAY MORNING

* RAINFALL TOTALS THE NEXT COUPLE DAYS ARE EXPECTED TO RANGE
  BETWEEN ONE AND ONE-HALF AND TWO AND ONE-HALF INCHES AT MOST
  LOCATIONS. 

* THE RAINFALL COULD RESULT IN FLOODING OF LOW-LYING AREAS AND
  SMALL STREAMS. 

* THE WATER WILL TAKE A LITTLE LONGER TO REACH LARGER STREAMS AND
  RIVERS...SO THE THREAT OF FLOODING ALONG RIVERS WILL PERSIST
  INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

SKOWRONSKI
832 
WGUS63 KGRB 171619
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1119 AM CDT WED APR 17 2013

...HEAVY RAIN POSSIBLE TONIGHT INTO THURSDAY EVENING...

.A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE PLAINS WILL
TRACK TO SOUTHEAST WISCONSIN BY TOMORROW AFTERNOON. ABUNDANT
MOISTURE FORM THE GULF OF MEXICO WILL BE DRAWN INTO THE REGION BY
THE STORM...SETTING THE STAGE FOR HEAVY RAINFALL.

WIZ020>022-030-031-035>040-045-048>050-073-074-180030-
/O.CON.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1119 AM CDT WED APR 17 2013

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN 
  EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...
  NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE...
  SOUTHERN OCONTO AND WAUPACA. 

* FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING

* RAINFALL TOTALS THE NEXT COUPLE DAYS ARE EXPECTED TO RANGE 
  BETWEEN ONE AND ONE-HALF AND TWO AND ONE-HALF INCHES AT MOST 
  LOCATIONS. 

* THE RAINFALL COULD RESULT IN FLOODING OF LOW-LYING AREAS AND 
  SMALL STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

TH
240 
WGUS63 KGRB 171946
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT WED APR 17 2013

...PERIODS OF HEAVY RAIN THROUGH THURSDAY EVENING...

.A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE PLAINS WILL
TRACK TO SOUTHEAST WISCONSIN BY TOMORROW AFTERNOON. ABUNDANT
MOISTURE FORM THE GULF OF MEXICO WILL BE DRAWN INTO THE REGION BY
THE STORM...SETTING THE STAGE FOR HEAVY RAINFALL.

RAIN WITH EMBEDDED THUNDERSTORMS WILL PASS OVER EAST CENTRAL
WISCONSIN THROUGH EARLY THIS EVENING. THE PRECIPITATION MAY
DIMINISH FOR THE REMAINDER OF THE EVENING BEFORE REDEVELOPING
OVERNIGHT AND CONTINUING INTO THURSDAY.  

MANY RIVERS AND STREAMS ARE ALREADY NEAR FLOOD STAGE...AND
ADDITIONAL RAINFALL THE NEXT 36 HOURS WILL ALLOW RIVERS TO EXCEED
FLOOD STAGE.

WIZ020>022-030-031-035>040-045-048>050-073-074-180430-
/O.CON.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
246 PM CDT WED APR 17 2013

...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN 
  EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...
  NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE...
  SOUTHERN OCONTO AND WAUPACA. 

* FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING

* RAINFALL TOTALS THE NEXT COUPLE DAYS ARE EXPECTED TO RANGE
  BETWEEN ONE AND ONE-HALF AND TWO INCHES AT MOST LOCATIONS.

* THE RAINFALL COULD RESULT IN FLOODING OF LOW-LYING AREAS AND 
  SMALL STREAMS.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

TH/RE
841 
WGUS63 KGRB 180257
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
957 PM CDT WED APR 17 2013

...PERIODS OF HEAVY RAIN THROUGH THURSDAY EVENING...

.A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE PLAINS WILL
TRACK TO SOUTHEAST WISCONSIN BY THURSDAY AFTERNOON. ABUNDANT
MOISTURE FORM THE GULF OF MEXICO WILL BE DRAWN INTO THE REGION...
SETTING THE STAGE FOR HEAVY RAINFALL.

RAIN WITH EMBEDDED THUNDERSTORMS WILL DEVELOP OVERNIGHT...AND
CONTINUE INTO THURSDAY. THE HEAVIEST RAINFALL IS EXPECTED OVER
THE FOX VALLEY AND LAKESHORE AREAS...WHERE 1 TO 1.5 INCHES MAY
FALL OVERNIGHT INTO THURSDAY MORNING.

MANY RIVERS AND STREAMS ARE ALREADY NEAR FLOOD STAGE...AND
ADDITIONAL RAINFALL OVER THE NEXT 24 HOURS WILL ALLOW RIVERS TO
EXCEED FLOOD STAGE.

WIZ020>022-030-031-035>040-045-048>050-073-074-181100-
/O.CON.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
957 PM CDT WED APR 17 2013

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY NIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN 
  EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...
  NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE...
  SOUTHERN OCONTO AND WAUPACA. 

* THROUGH THURSDAY NIGHT

* RAINFALL TOTALS THE NEXT COUPLE DAYS ARE EXPECTED TO RANGE
  BETWEEN ONE AND TWO INCHES AT MOST LOCATIONS.

* THE RAINFALL COULD RESULT IN FLOODING OF LOW-LYING AREAS AND 
  SMALL STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
KIECKBUSCH
508 
WGUS63 KGRB 180857
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
357 AM CDT THU APR 18 2013

...THE RISK OF FLOODING HAS DECREASED...BUT NOT ENDED...

.A STRONG SPRING STORM SYSTEM WILL TRACK ACROSS SOUTHEAST
WISCONSIN THIS EVENING...THEN INTO LOWER MICHIGAN OVERNIGHT.
PLENTIFUL MOISTURE WAS STREAMING NORTH AHEAD OF THE STORM...BUT
MUCH OF IT WAS BEING INTERCEPTED BY LARGE CLUSTERS OF
THUNDERSTORMS ACROSS MISSOURI...IOWA...AND ILLINOIS. SO ALTHOUGH
PERIODS OF RAIN ARE EXPECTED ACROSS WISCONSIN...THE HEAVIEST RAINS
WILL REMAIN TO THE SOUTH. BUT THE RAINFALL COULD STILL BE
SUFFICIENT TO RESULT IN FLOODING OF STREAMS AND RIVERS.

WIZ020>022-030-031-035>040-045-048>050-073-074-181700-
/O.CON.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
357 AM CDT THU APR 18 2013

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND 
  NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN 
  EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN 
  NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...
  NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE...
  SOUTHERN OCONTO AND WAUPACA. 

* THROUGH FRIDAY MORNING

* MANY RIVERS AND STREAMS ARE ALREADY NEAR FLOOD STAGE.

* ADDITIONAL RAINFALLS WILL NOT BE AS HEAVY AS EARLIER
  ANTICIPATED...BUT COULD STILL BE SUFFICIENT TO DRIVE SOME
  STREAMS AND RIVERS ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

SKOWRONSKI
111 
WGUS63 KGRB 181305
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
805 AM CDT THU APR 18 2013

...THE RISK OF FLOODING HAS DECREASED OVER CENTRAL WISCONSIN...

.A STRONG SPRING STORM SYSTEM WILL TRACK ACROSS FAR SOUTHEAST
WISCONSIN TODAY...THEN INTO LOWER MICHIGAN TONIGHT. LARGE
CLUSTERS OF THUNDERSTORMS ACROSS IOWA...AND ILLINOIS INTERCEPTED
MUCH OF THE MOISTURE STREAMING NORTHWARD LAST NIGHT. UP TO AN 
INCH OF RAIN HAS FALLEN SO FAR OVER FAR SOUTHERN PORTIONS OF
WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. RADAR SHOWS ADDITIONAL
RAINFALL WILL BE WORKING NORTH INTO MUCH OF EAST CENTRAL WISCONSIN
TODAY. WHILE TOTAL RAINFALL AMOUNTS THROUGH FRIDAY MORNING WILL BE
LESS THAN ANTICIPATED AND NOT AS WIDESPREAD...THE ADDITIONAL
RAINFALL COMBINED WITH A LINGERING SNOW MELT AND SATURATED GROUND
WILL CAUSE SOME AREA RIVERS AND STREAMS TO RISE.

WIZ020>022-030-031-035>040-045-073-074-181415-
/O.CAN.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...CRIVITZ
805 AM CDT THU APR 18 2013

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN AND NORTHEAST
WISCONSIN HAS BEEN CANCELLED. 

FLOODING WILL MAINLY BE CONFINED TO MINOR RISES IN AREA RIVERS AND
STREAMS.

$$

WIZ048>050-182030-
/O.CON.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
805 AM CDT THU APR 18 2013

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...CALUMET...MANITOWOC AND WINNEBAGO. 

* THROUGH FRIDAY MORNING

* MANY RIVERS AND STREAMS ARE ALREADY NEAR FLOOD STAGE.

* TOTAL RAINFALL FROM THE STORM WILL NOT BE AS HEAVY AS EARLIER
  ANTICIPATED...BUT COULD STILL BE SUFFICIENT TO DRIVE SOME
  STREAMS AND RIVERS ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

TH
729 
WGUS63 KGRB 181552
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1052 AM CDT THU APR 18 2013

...THREAT OF HEAVY RAIN FALL HAS DECREASED OVER EAST CENTRAL
WISCONSIN...

.SCATTERED SHOWERS WILL CONTINUE TO PASS EAST CENTRAL WISCONSIN
TODAY AS A LOW PRESSURE SYSTEM TRACKS OVER NORTHERN ILLINOIS.
HOWEVER THE THREAT OF WIDESPREAD HEAVY RAINFALL HAS ENDED.
LESSER RAINFALL AMOUNTS THE LAST 24 HOURS AND ADDITIONAL LESSER
THAN ANTICIPATED RAIN AMOUNTS TODAY WILL KEEP SOME AREA RIVERS
AND STREAMS JUST BELOW FLOOD STAGE LEVELS.

WIZ048>050-181700-
/O.CAN.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
1052 AM CDT THU APR 18 2013

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF EAST CENTRAL WISCONSIN HAS BEEN
CANCELLED. 

FLOODING AFFECT WILL MAINLY BE CONFINED TO MINOR RISES IN SOME AREA
RIVERS AND STREAMS.

$$

TH

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Apr 16, 12:25 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 16, 12:25 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1225 PM CDT TUE APR 16 2013

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SYNOPSIS...
ISSUED AT 328 AM CDT TUE APR 16 2013

WET WEATHER TO CONTINUE...WITH TEMPERATURES HEADING BACK TO BELOW
NORMAL LEVELS FOR THE LATTER PART OF THE WEEK.

UPR FLOW ACRS NOAM WAS SPLIT. HIGHLY ENERGETIC SRN STREAM
DOMINATED THE CONUS. MEAN SRN STREAM TROF POSN WL GRADUALLY SHIFT
FM THE ROCKIES INTO THE CENTRAL CONUS...WHILE RIDGES REMAIN NEAR
BOTH COASTS. A WEAKER/BLOCKY NRN STREAM WAS ACRS CANADA. THE
STRENGTH OF THE NRN STREAM BLOCKING SHOULD GRADUALLY EASE...
ALLOWING AT LEAST SOME OF THE THE NRN STREAM ENERGY TO GRADUALLY
MERGE BACK INTO THE SRN STREAM.

THE PATTERN IS A WET ONE FOR THE FCST AREA...AS SERIES OF FRONTAL
WAVES ARE EXPECTED TO RIDE ALONG STG FRONTAL BOUNDARY SEPARATING
MOISTURE RICH AIR WHICH ORIGINATED OVER THE GULF OF MEXICO FROM
COOLER POLAR AIR TO THE N. THE RESULT IS LIKELY TO BE HEAVY PCPN
AMNTS FOR THE ENTIRE FCST AREA DURING THE FIRST HALF OF THE FCST
PERIOD. PCPN CHCS WL CONTINUE LATER IN THE PERIOD AS MEAN TROF
POSN SETS UP OVER THE CENTRAL CONUS...THOUGH MAIN FRONTAL
BOUNDARY WL BE DRIVEN WELL TO THE SE BY THEN SO AMNTS WL BE MUCH
LIGHTER. AFTER ONE WARMER SPRING-LIKE DAY YDA...TEMPS WL TREND
BACK DOWN...AND BE WELL BLO NORMAL AGAIN BY THE END OF THE WK
BEFORE STARTING A REBOUND DURING THE WEEKEND.
&&

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 328 AM CDT TUE APR 16 2013

LOOKS LIKE A LULL IN THE PCPN TDA/TNGT. NEED TO WATCH TO MAKE
SURE SERN PART OF FCST AREA DOESN/T GET CLIPPED BY PCPN STREAMING
NE ALONG FRONTAL ZONE TO OUR S...BUT AT THIS POINT IT LOOKS LIKE
WE/LL STAY DRY. ATTENTION IS FOCUSED ON ARRIVAL OF PCPN THU AS
ISENT LIFT STRENGTHENS N OF THE FRONT. INCREASED POPS FM SW-NE
DURING THE DAY. JUST NOT QUITE CONFIDENT ENOUGH IN PCPN TO GO
BEYOND LIKELY POPS YET. CONCERNS ARE THAT CONVECTION TDA COULD
DRIVE FRONT A LITTLE FARTHER S THAN MODELS SHOWING...AND
CONVECTION DEVELOPING TO OUR S TNGT/TOMORROW COULD INTERCEPT THE
INITIAL SURGE OF INCOMING MOISTURE. ALSO HELD THUNDER OUT OF FCST
FOR WED...AS IT SEEMS IT/S MUCH MORE LIKELY WED NGT/THU WHEN FRONT
GETS INTO THE AREA.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 328 AM CDT TUE APR 16 2013

AN ACTIVE PATTERN FOR THE START OF THIS FORECAST PERIOD IS THE
MAIN CHALLENGE. SHORT WAVE ENERGY EJECTING OUT OF AN UPPER LEVEL
TROUGH MOVING ACROSS THE WESTERN CONUS...ALONG WITH SURFACE LOW
PRESSURE SYSTEMS MOVING ALONG A FRONTAL BOUNDARY WILL LIKELY BRING
AT LEAST A COUPLE OF SIGNIFICANT PRECIPITATION EVENTS TO THE
FORECAST AREA.

MOST OF THE PRECIPITATION ASSOCIATED WITH THE FIRST SYSTEM SHOULD
BE RAIN...BUT SOME SNOW AND RAIN OR FREEZING RAIN ARE POSSIBLE IN
NORTH CENTRAL WISCONSIN LATE WEDNESDAY NIGHT. QPF IS HIGH ENOUGH
THAT THERE IS SOME CONCERN THAT FLOODING MAY ENSUE. COLDER AIR
WILL ALREADY BE IN PLACE AHEAD OF THE NEXT SYSTEM FOR THURSDAY
NIGHT/FRIDAY SO THERE MAY END UP BEING ENOUGH SNOW TO REQUIRE
HEADLINES.

AFTER THE SYSTEM DEPARTS COLDER AIR MOVES INTO THE GREAT LAKES
REGION FOR FRIDAY NIGHT AND SATURDAY. TEMPERATURES SHOULD WARM A
BIT FOR SUNDAY AND ANOTHER SYSTEM IS POSSIBLE EARLY NEXT WEEK.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1222 PM CDT TUE APR 16 2013

12Z SOUNDINGS INDICATE CLOUD COVER OVER CENTRAL AND
NORTHERN WISCONSIN IS RELATIVELY SHALLOW...SO ANTICIPATING CLOUDS TO
BREAK UP WITH HEATING THIS AFTERNOON.  REGARDLESS...CIGS SHOULD
INCREASE TO VFR THIS AFTERNOON.  HIGH PRESSURE WILL THEN HANG AROUND
THE REGION TONIGHT AS MID CLOUDS INCREASE AHEAD OF THE NEXT SYSTEM
DEVELOPING OVER THE PLAINS.  A WARM FRONT THEN LIFTS NORTH INTO
NORTHERN ILLINOIS ON WEDNESDAY.  CLOUDS WILL LOWER AND THICKEN
THROUGH THE DAY AS MOISTURE FLOWS NORTH. INITIAL LOW LEVEL DRY AIR
WILL HOLD BACK THE PRECIPITATION SOMEWHAT...BUT STILL EXPECT LIGHT
RAIN...POSSIBLY MIXED WITH SNOW OVER NORTHERN WISCONSIN TO ARRIVE
WEDNESDAY AFTERNOON.
&&

.HYDROLOGY...
ISSUED AT 328 AM CDT TUE APR 16 2013

LOCAL HYDRO EXPERT THOUGHT MAIN RIVERS WOULD BE OKAY NEXT 24-36
HRS AS THEY HANDLE THE RUNOFF FM WEEKEND RAINS AND CONTG SNOWMELT.
BUT MODEL QPFS FOR THE LATTER HALF OF THE WEEK ARE FLAT OUT SCARY
WITH WIDESPREAD 1.5-3.0 INCH AMNTS ACRS THE AREA. WHILE THOSE
AMNTS ARE CERTAINLY POSSIBLE...HAVE TO BE ON THE LOOKOUT FOR THE
POSSIBILITY THAT THE STRONGEST CONVECTION WL FOCUS TO OUR S AND
INTERCEPT AT LEAST SOME OF THE INCOMING MOISTURE. WL FOREGO ESF
THIS MORNING AND JUST MENTION SITN IN THE HWO. DAY SHIFT MAY VERY
WELL NEED TO START RE-ISSUING ESFS AND MAYBE EVEN CONSIDER A FLOOD
WATCH IF CONFIDENCE INCREASES THAT HIGH PCPN TOTALS WL
MATERIALIZE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....SKOWRONSKI
LONG TERM......MG
AVIATION.......MPC
HYDROLOGY......SKOWRONSKI
Hazardous weather outlook, Apr 16, 3:51 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
351 AM CDT TUE APR 16 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
351 AM CDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MIXED PRECIPITATION COULD RESULT IN SOME SLIPPERY TRAVEL
CONDITONS IN NORTHERN WISCONSIN WEDNESDAY NIGHT INTO THURSDAY.
MEANWHILE...SOAKING RAINS ARE EXPECTED ACROSS THE REST OF THE
AREA. WHEN COMBINED WITH THE MELTING OF THE REMAINING
SNOWPACK...THAT COULD CAUSE SOME LOCALIZED FLOODING...ESPECIALLY
NEAR RIVERS...STREAMS...AND IN LOW-LYING AREAS.

YET ANOTHER ROUND OF SIGNIFICANT PRECIPITATION IS EXPECTED
THURSDAY NIGHT INTO FRIDAY. BY THAT POINT...TEMPERATURES COULD BE
COLD ENOUGH TO CAUSE THE PRECIPITIATION TO FALL AS SNOW...
ESPECIALLY ACROSS CENTRAL...NORTH-CENTRAL...AND FAR NORTHEAST
WISCONSIN. SEVERAL INCHES OF SLUSHY SNOW ACCUMULATION ARE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-171100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
351 AM CDT TUE APR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP WEDNESDAY...AND
THEN PERSIST FOR MUCH OF THE REST OF THE WEEK.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:54 AM CDTRiver Flood WarningGRBWood50 hr

Nearby

Flood Watches in Wisconsin, 2013Every flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.